Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes upper stomach aches which settles after taking nexium

Premium Questions

doctor1 MD

for the past couple of weeks i have been having these aches in my upper stomach especially after i ... that...

doctor1 MD

dull ache sensation along with general stomach upset/farting and I had some slight diarrhoea ... but I am still on Nexium...

doctor1 MD

I took a generic Nexium ( esomeprazole ) 40 mg pill this morning for the first time. Late ... arms and legs. My mouth is dry. I was given...

doctor1 MD

attack at 45 , now thank God he is great and I am 44 now and usually great shape. I take 10 mg of Ramitins BP meds mostly because it's...

doctor1 MD

I was taking a nap .cause i didn t sleep well last night. but halfway through my mum came in and called me which interrupted...

Public Forum Discussions

doctor1 MD

Good evening. I am on a gastro guard Nexium which I feel has caused excessive bloating of my stomach as well as...

doctor1 MD

I was diagnosed with gird. Been on nexium 3 days which the tightening feeling when I eat has gone ... that in the middle of my...

doctor1 MD

Have stomach pain and discomfort from what I believe was caused by Naproxen, 500mg I was taking for some leg pain. My...

doctor1 MD

Hi, for many years I have been having Nexium because I have Gerds. Last month, my Pharmacist gave me Omeprazole DR instead. He said that...

doctor1 MD

MY WIFE HAS INDIGESTION PROBLEMS AND TAKES NEXIUM ONCE DAILY. SHE HAS HAD TWO OPEN HEART SURGERIES ...-SCORE OF -3.. HER DR...

Mobile Questions and Answers

doctor1 MD

Hi dear, it is due to acidity secondary to stress and which cause stomach aches. First of all relax and take any...

doctor1 MD

Raspy voice is caused by laryngitis due to irritation of, or injury to, the vocal cords. The commonest cause is an upper...

doctor1 MD

The bright red color blood in the stool indicates the presence of lesions in the lower intestinal tract especially in the rectum. Do get examined...